The pair of operators $T^{[\ast]} T$T[∗]T and $TT^{[\ast]}$TT[∗]: $J$J-dilations and canonical forms.

A.C.M. Ran, M. Wojtylak

Research output: Contribution to JournalArticleAcademicpeer-review

57 Downloads (Pure)

Abstract

We describe a procedure of dilating an operator T in an infinite dimensional Krein space, such that many of the spectral and algebraic properties of the operators T
Original languageEnglish
Pages (from-to)313-335
JournalIntegral Equations and Operator Theory
Volume68
Issue number3
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'The pair of operators $T^{[\ast]} T$T[∗]T and $TT^{[\ast]}$TT[∗]: $J$J-dilations and canonical forms.'. Together they form a unique fingerprint.

Cite this